Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have increased heart rate after using sex toy. Took 1mg klonopin. Am I having methamphetamine in system?

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 1981
Answered : 922 Questions
Question
I may have methamphetamine in my system, and was using a rubber sex toy on myself anally using (very) old corn oil as lubricant. My heart rate shot up to 173 30 minutes after I did this, and I'm experiencing heart pain when breathing in deeply and very elevated heart rate. I took 1mg klonopin to try and counteract the symptoms, but I'm wondering if that was a good idea. I'm also wondering if I should go to the hospital at this point.
Posted Sun, 5 Aug 2012 in Sexual Problems
 
 
Answered by Dr. Anil Grover 40 minutes later
Hi XXXXXX
Thanks for writing in.
I am a medical specialist with an additional degree in Cardiology.
Methylamphetamine can raise heart rate and can go up to maximum possible to 220-age,so in your case even up to 198 could have been possible. Heart rate is not harmful per se. The palpitation which it produces is at times causes heartache. There is no harm in going to what Food & Drugs Administration says about amphetamine. I quote
"Do not use this medication if you are allergic to amphetamine and dextroamphetamine or if you have:
heart disease or moderate to severe high blood pressure (hypertension)
arteriosclerosis (hardening of the arteries)
overactive thyroid
glaucoma
severe anxiety, tension, or agitation; or
if you have a history of drug or alcohol addiction
Some stimulants have caused sudden death in children and adolescents with serious heart problems or congenital heart defects. Before taking this medication, tell your doctor if you have:
a congenital heart defect
high blood pressure
heart failure, heart rhythm disorder, or recent heart attack
a personal or family history of mental illness, psychotic disorder, bipolar illness, depression, or suicide attempt
epilepsy or other seizure disorder; or
tics (muscle twitches) or Tourette's syndrome
Do not use this medication if you are allergic to amphetamine and dextroamphetamine or if you have:
heart disease or moderate to severe high blood pressure (hypertension)
arteriosclerosis (hardening of the arteries)
overactive thyroid
glaucoma
severe anxiety, tension, or agitation; or
if you have a history of drug or alcohol addiction"

Your sex toy only added to excitement/ anxiety and produced severe anxiety. Clonazepam (Klonopin) a prescription drug- since you have it you can take one mg more now and one mg 6 hours later and try to relax yourself by some less stressful activity or sleep. You will be fine. Of course I would be failing in my job, if I do no tell you by use of illicit drugs sudden cardiac deaths have occurred. By Almighty's grace you had been saved. You have shown will power by writing this mail. Show a little more courage and join a rehab program. Rubber toys can not kill you but surely drugs can. Good Luck. If you have a follow up query you may ask.
With Best Wishes


Dr Anil Grover,
Cardiologist
M.B.;B.S, M.D. (Internal Medicine) D.M.(Cardiology)
http://www/ WWW.WWWW.WW
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor